# SDR CHQA200900080

- Difficulty date: March 14, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N579RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145871
- Aircraft time: 10,620 hours, 8,995 cycles
- Engine: Allsn AE3007A
- Engine time: 14,230 hours, 11,177 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 6010, LGA TO CMH - THE FLIGHT CREW RECEIVED A LAV SMOKE EICAS MESSAGE SHORTLY AFTER TAKEOFF.  THE QRH WAS FOLLOWED AND THE CREW REPORTED THAT THERE WAS NO VISIBLE SMOKE, BUT THERE WAS A STRONG ODOR IN THE AFT CABIN AREA.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE ODOR TO THE BE COMING FROM THE NR 2 COOLING PACK WHEN RUNNING OFF EITHER APU BLEED OR ENGINE BLEED SOURCES.  THE NR 2 COOLING PACK WAS DEFERRED AND NO FURTHER DEFECTS WERE NOTED.
